Conjugacy classes of diffeomorphisms of the interval in $C^1$-regularity

Abstract : We consider the conjugacy classes of diffeomorphisms of the interval, endowed with the $C^1$-topology. Given two diffeomorphisms $f,g$ of $[0; 1]$ without hyperbolic fixed points, we give a complete answer to the following two questions: under what conditions does there exist a sequence of smooth conjugates $h_n f h_n^{-1}$ of $f$ tending to $g$ in the $C^1$-topology? under what conditions does there exist a continuous path of $C^1$-diffeomorphisms $h_t$ such that $h_t f h_t^{-1}$ tends to $g$ in the $C^1$-topology? We also present some consequences of these results to the study of $C^1$-centralizers for $C^1$-contractions of $[0;\infty)$; for instance, we exhibit a $C^1$-contraction whose centralizer is uncountable and abelian, but is not a flow.
Type de document :
Article dans une revue
Fundamenta Mathematicae, Instytut Matematyczny, Polskiej Akademii Nauk,, 2017, 237 (3), pp.201 - 248. 〈10.4064/fm594-8-2014〉
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01555517
Contributeur : Imb - Université de Bourgogne <>
Soumis le : mardi 4 juillet 2017 - 11:22:54
Dernière modification le : vendredi 8 juin 2018 - 14:50:07

Lien texte intégral

Identifiants

Collections

Citation

Eglantine Farinelli. Conjugacy classes of diffeomorphisms of the interval in $C^1$-regularity. Fundamenta Mathematicae, Instytut Matematyczny, Polskiej Akademii Nauk,, 2017, 237 (3), pp.201 - 248. 〈10.4064/fm594-8-2014〉. 〈hal-01555517〉

Partager

Métriques

Consultations de la notice

75